Free Shipping
Search
Filters
Blog Options
Close

sunmark® Allergy Relief

$4.22
- +
Manufacturer:

McKesson Brand

Availability: 719 in stock
Manufacturer part number: 49348098446
  • sunmark® 24 Hour All Day Allergy Tablets
  • Active Ingredient: Per Tablet: Cetirizine HCl 10 mg
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Indoor and outdoor allergies. Gluten free
  • Compare to active ingredient in ZYRTEC®
  • Not made with natural rubber latex
  • Packaged: 14 Per Box
  • ZYRTEC is a registered trademark of McNEIL-PPC, Inc
  • sunmark® 24 Hour All Day Allergy Tablets
  • Active Ingredient: Per Tablet: Cetirizine HCl 10 mg
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Indoor and outdoor allergies. Gluten free
  • Compare to active ingredient in ZYRTEC®
  • Not made with natural rubber latex
  • Packaged: 14 Per Box
  • ZYRTEC is a registered trademark of McNEIL-PPC, Inc
Products specifications
Active Ingredients Cetirizine Hydrochloride
Container Type Box
Dosage Form Tablet
Latex Free Indicator Not Made with Natural Rubber Latex
Strength 10 mg Strength
Manufacturer Numbers 49348098446
Packaging BX

* Fit Size - See Our Brief Sizing Guide

Write your own review
  • Only registered users can write reviews
*
*
  • Bad
  • Excellent
*
*
*
Products specifications
Active Ingredients Cetirizine Hydrochloride
Container Type Box
Dosage Form Tablet
Latex Free Indicator Not Made with Natural Rubber Latex
Strength 10 mg Strength
Manufacturer Numbers 49348098446
Packaging BX

* Fit Size - See Our Brief Sizing Guide

?Help